Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 854125, 7 pages
Research Article

Generalized Minimax Programming with Nondifferentiable ( , )-Invexity

Department of Mathematics, Hanshan Normal University, Guangdong 521041, China

Received 26 November 2012; Accepted 23 December 2012

Academic Editor: C. Conca

Copyright © 2013 D. H. Yuan and X. L. Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. H. Yuan and X. L. Liu, “Generalized Minimax Programming with Nondifferentiable (, )-Invexity,” Journal of Applied Mathematics, vol. 2013, Article ID 854125, 7 pages, 2013.